• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Accutane and Crohns

There have been studies on whether or not Accutane is a cause of Crohn’s. I know there have been a few studies that have all come back inconclusive or not found a link. My gastroenterologist believes that Accutane does cause Crohn’s just based on the high quality of patients he has that have been on Accutane. I had a hypothesis that Crohn’s may be caused by people drinking on Accutane. I was diagnosed with Crohn’s in 2018. I took Accutane a few years before that and did drink a lot while on it. it just seems like that much stress on your gut may/should influence it.

Is there anyone else that has a similar story?
 

Lady Organic

Moderator
Staff member
Im also thinking about a possible association between acne vulgaris which is an inflammatory condition and IBD. Could both conditions have same root cause?... Antibiotics can also be prescribed to people who have severe acne. Antibiotics do for sure disturb the GI track and could be a trigger for IBD.
 
Top